# SDR AALA2009012600194

- Difficulty date: January 26, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N266AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49291
- Aircraft time: 69,460 hours, 36,972 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DFW INFLIGHT - ON APPROACH MAIN LANDING GEAR INDICATION WAS GREEN FOR ABOUT TWO SECONDS AND THEN WENT TO RED.  HYDRAULIC PRESSURE NORMAL.  RECYCLED GEAR AND ABORTED APPROACH.  LANDING GEAR GREEN LIGHTS ON THIRD TRY LANDING GEAR INDICATION WAS GREEN.  LANDED DFW WITHOUT INCIDENT.  REPLACED NOSE GEAR LOCK SENSORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
